Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/6252
Название: Diffeomorphism of affine connected spaces which preserved Riemannian and Ricci curvature tensors
Авторы: Березовський, Володимир Євгенійович
Ключевые слова: preserving
Riemannian tensor
Ricci tensor
manifold with affine connection
Дата публикации: 2017
Издатель: Miskolc University Press
Библиографическое описание: Berezovski V. E., Bácsó S., Mikes J. Diffeomorphism of affine connected spaces which preserved Riemannian and Ricci curvature tensors. Miskolc Mathematical Notes. Vol. 18 (2017), No. 1, pp. 117–124
Краткий обзор (реферат): In the present paper we study the preserving of Riemannian and Ricci tensors with respect to a diffeomorphism of spaces with affine connection. We consider geodesic and almost geodesic mappings of the first type. The basic equations of these maps form a closed system of Cauchy type in covariant derivatives. We determine the quantity of essential (substantial) parameters, on which depend the general solution of this problem.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/6252
ISSN: 1787-2413
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
Berezovski_1978.pdf972,34 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.